# SDR GTIA2019101754701

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 49,392 hours, 22,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT DIRTY SOCK SMELL ON DEPARTURE CLIMB AND CRUISE. COMPLIED WITH COM SUPPLEMENTAL SHUT OFF PACK 2 ODOR SEEMED TO DISSAPARE-PERFORMED TSM 05-50-00-810-831-A #2 PACK CAUSE OF ODOR.
